# SDR SWIA20240317

- Difficulty date: March 17, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 45,098 hours, 38,390 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: CC670130524
- Condition: Bent
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON UPPER SKIN IS BENT BETWEEN HINGES #2 AND #3.   (C-CHECK RO 4/3/2024)   REMOVED DAMAGED RH AILERON UPPER LEADING EDGE SKIN & INSTALLED NEW RH AILERON UPPER LEADING EDGE SKIN IAW CRJ 200 SRM 51-42-21 & DWG NO. CC670-13000 REV. -DINSTALLED BRACKETS ONTO NEW AILERON UPPER SKIN BETWEEN HINGES #2 & #3 IAW CRJ200 SRM 51-42-06APPLIED TOP COAT TO R/H AILERON IAW CRJ 200 SRM 51-25-01COMPLIED WITH TASK CARD 51-900-1003
